Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Periods stopped after having meftal spas. Possibility of regular periods?

hi..i am just a teen and from last 2 months i am not having periods...and the last time when i took meftal spas my periods were stoped....what should i do??? i am worried alot please help me but there is a problem that i cant pay the fees of yours...but i really need ur help!! :( srry i wish if u can help me in that matter...
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Saloni...
Thank u for choosing HCM...
In the initial years when you start menstruating the cycles will be irregular as they are anovulatory cycles..Its quite normal...
Meftal spas can cause side effects like epigastric burning sensation, headache, nausea etc...
Just eat nutritious diet with lot of fluids and food rich in iron(green leafy vegetables,chikki, nonveg)..Stop meftal spas..
Visit a gynaecologist if periods doesnot start even after this..
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor